Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30916
Title: Numerical global bifurcation diagrams for a superlinear indefinite problem with a parameter appearing in the domain
Authors: Tellini, Andrea
Keywords: Superlinear indefinite problemsnumerical global bifurcation diagramshigh multiplicity of positive solutionsstabilityNeumann boundary conditions
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Andrea Tellini, "Numerical global bifurcation diagrams for a superlinear indefinite problem with a parameter appearing in the domain" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We consider a superlinear indefinite problem with homogeneous Neumann boundary conditions and a parameter appearing in the domain of the di erential equation. Such a problem is an extension of the one studied in [33], in the sense that also negative values of the parameter are allowed.
First, we show how to discretize the problem in a way that is suitable to perform numerical continuation methods and obtain the associated bifurcation diagrams. Then, we analyze the results of the simulations, also studying the stability of the solutions.
Type: Article
URI: http://hdl.handle.net/10077/30916
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30916
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Show full item record


CORE Recommender

Page view(s)

105
checked on Jun 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons